Sores in mouth rheumy says tartar control toothpaste!!

Discussion in 'Fibromyalgia Main Forum' started by Beth37, Jan 28, 2003.

  1. Beth37

    Beth37 New Member

    Hi,everyone,I went to the rheumy today,told him about sores in my mouth.He asked if I used tartar control toothpaste,I said yes,he told me to quit using it.That it was causing me to have sores in my mouth.I have never heard of such a thing.Also told him about my hands getting red and that they swell and sweat.My blood pressure was high.So he put me on tiazac,said it would help my circulation and my blood pressure.Has anyone else taken this before or heard of tartar control toothpaste causing sores in your mouth.I was thinking more on the lines of Lupus,but what do I know.Thanks for any replies.Beth
  2. Beth37

    Beth37 New Member

    Yes,my grandma died of a stroke in 1999.My uncle died of a heart attack and my aunt has heart problems.Hope this helps with your survey.Let me know how it goes.Thanks for your reply.Beth
  3. 4mylabs

    4mylabs New Member

    Hi Beth

    I had the same problem until I did some research the web regarding canker sores and their causes. Seems that many of the toothpastes contain an ingredient that eats away at the lining of your mouth. It was recommended to try Rembrants Toothpaste for Canker sore sufferers. I did and it has worked wonderfully. It has cut down on my canker sores by 99%. It really works! Walgreens sells it as well as the Remebrant website. Kind of expensive (7 dollars) but it's worth it. Give it a try!

    Julie